The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen

Full-Text PDF (160 KB) | Metadata | Table of Contents | ZAA summary
Volume 40, Issue 3, 2021, pp. 303–311
DOI: 10.4171/ZAA/1686

Published online: 2021-06-15

Uniform regularity for the isentropic Hall-MHD system

Jishan Fan[1] and Yong Zhou[2]

(1) Nanjing Forestry University, China
(2) Sun Yat-Sen University, Zhuhai, China

In this manuscript, we consider the compressible Hall-MHD system, which is a mathematical model to describe magnetic reconnection in space plasmas, star formation, neutron stars, and geo-dynamics. In the system, there are two viscosity constants and a resistivity coefficient. Uniform regularity for the compressible isentropic Hall-MHD system is established in terms of these coefficients.

Keywords: Hall-MHD, compressible, uniform regularity

Fan Jishan, Zhou Yong: Uniform regularity for the isentropic Hall-MHD system. Z. Anal. Anwend. 40 (2021), 303-311. doi: 10.4171/ZAA/1686